# SDR CA090828002

- Difficulty date: August 26, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Dhav DHC8106
- Aircraft time: 32,189 hours
- Engine: Pwa PW121
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Engine
- Part time: 123 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

OIL COOLER STARTED TO LEAK IN FLIGHT, CAUSING OIL PRESSURE FLUXUATIONS, ENG WAS SHUTDOWN, MX FOUND A LEAKING OIL COOLER. COOLER WAS REPLACED. COOLER WILL BE SENT IN TO OUR COMPONENT SUPPLIER FOR ANALYSIS.
